Song, Yang, Fan, Jian, Fei, Minrui and Yang, Taicheng (2008) Robust H-infinity control of discrete switched system with time delay. Applied Mathematics and Computation, 205 (1). pp. 159-169. ISSN 0096-3003
![]() |
PDF
Restricted to SRO admin only Download (261kB) |
Abstract
This paper deals with the stabilization and robust H-infinity control of discrete switched system with time delay. The switching is time-driven and the design is based on the average dwell time method. The controller parameters and the permissible switching sequence, subject to the given average dwell time, can be obtained by solving a set of linear matrix inequalities (LMIs). Two examples are given to demonstrate the proposed methods. (C) 2008 Elsevier Inc. All rights reserved.
Item Type: | Article |
---|---|
Additional Information: | International Conference on Life System Modeling and Simulation (LSMS) |
Schools and Departments: | School of Engineering and Informatics > Engineering and Design |
Depositing User: | Tai Yang |
Date Deposited: | 06 Feb 2012 20:37 |
Last Modified: | 02 Jul 2019 22:21 |
URI: | http://sro.sussex.ac.uk/id/eprint/27027 |
View download statistics for this item
📧 Request an update